Translator Disclaimer
2018 Mycielski-Regularity of Gibbs Measures on Cookie-Cutter Sets
Jeremiah J. Bass
Real Anal. Exchange 43(2): 249-262 (2018). DOI: 10.14321/realanalexch.43.2.0249

Abstract

It has been shown that all Radon probability measures on \(\mathbb{R}\) are Mycielski-regular, as well as Lebesgue measure on the unit cube and certain self-similar measures. In this paper, these results are extended to Gibbs measures on cookie-cutter sets.

Citation

Download Citation

Jeremiah J. Bass. "Mycielski-Regularity of Gibbs Measures on Cookie-Cutter Sets." Real Anal. Exchange 43 (2) 249 - 262, 2018. https://doi.org/10.14321/realanalexch.43.2.0249

Information

Published: 2018
First available in Project Euclid: 27 June 2018

zbMATH: 06924887
MathSciNet: MR3942576
Digital Object Identifier: 10.14321/realanalexch.43.2.0249

Subjects:
Primary: 28A02
Secondary: 60A02

Rights: Copyright © 2018 Michigan State University Press

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 2 • 2018
Back to Top